# SDR 2008UALA04228

- Difficulty date: August 11, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 46,051 hours, 5,583 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE ROW 16 INOP.  RELAMPED, OP CHECK NORMAL.
